# SDR UPS98527321

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bvcu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, RT ENG FLAMEOUT, RESTART NOT ATTEMPTED FOLLWING NORMAL APPROACH AND LANDING AFTER THRUST REVERSER STOW.  PERFORMED BITE TEST PROCEDURE PER MM 75-32-OOP201, FOUND RT ENG BVCU FAULTS.  REPLACED BVCU FLT CREW RAN ENG GROUND IDLE.  CHECK PERFORMED BVCU BITE TEST AFTER RUN, NO FAULTS NOTED, FOUND SATISFACTORY.  (P/N C8E38-12) (S/N 3005) ON, (S/N 3069).
